Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 37, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Dec 14, 2011, 5:11 PM EST. It took effect at Dec 14, 2011, 7:00 PM EST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2011, 5:11 PM EST (22:11 UTC)
- In effect from
- Dec 14, 2011, 7:00 PM EST
- Expired
- Dec 15, 2011, 11:00 PM EST
- In force
- 28 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
771 WHUS73 KIWX 142211 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 511 PM EST WED DEC 14 2011 LMZ043-046-150615- /O.CON.KIWX.SC.Y.0075.000000T0000Z-111215T0000Z/ /O.UPG.KIWX.GL.A.0011.111215T0000Z-111216T0400Z/ /O.NEW.KIWX.GL.W.0037.111215T0000Z-111216T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 511 PM EST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT UNTIL 11 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: SOUTHWEST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES LATE THIS EVENING. WINDS VEERING WEST ON THURSDAY AND TO NORTHWEST BY THURSDAY EVENING BEFORE DIMINISHING THURSDAY NIGHT. * WAVES: WAVES BUILDING TO 4 TO 7 FEET LATE TONIGHT AND CONTINUING THURSDAY. WAVES BUILDING FURTHER TO 6 TO 10 FEET THURSDAY NIGHT... THEN SUBSIDING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
632 WHUS73 KIWX 150035 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 735 PM EST WED DEC 14 2011 LMZ043-046-150845- /O.CON.KIWX.GL.W.0037.000000T0000Z-111216T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 735 PM EST WED DEC 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES THIS EVENING. WINDS VEERING WEST ON THURSDAY AND TO NORTHWEST BY THURSDAY EVENING BEFORE DIMINISHING THURSDAY NIGHT. * WAVES: WAVES BUILDING TO 4 TO 7 FEET LATE TONIGHT AND CONTINUING THURSDAY. WAVES BUILDING FURTHER TO 6 TO 10 FEET THURSDAY NIGHT... THEN SUBSIDING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
232 WHUS73 KIWX 150358 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 PM EST WED DEC 14 2011 LMZ043-046-151200- /O.CON.KIWX.GL.W.0037.000000T0000Z-111216T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 PM EST WED DEC 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES THIS EVENING. WINDS VEERING WEST ON THURSDAY AND TO NORTHWEST BY THURSDAY EVENING BEFORE DIMINISHING THURSDAY NIGHT. * WAVES: WAVES BUILDING TO 4 TO 7 FEET LATE TONIGHT AND CONTINUING THURSDAY. WAVES BUILDING FURTHER TO 6 TO 10 FEET THURSDAY NIGHT... THEN SUBSIDING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
654 WHUS73 KIWX 151010 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 AM EST THU DEC 15 2011 LMZ043-046-151815- /O.CON.KIWX.GL.W.0037.000000T0000Z-111216T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 510 AM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST TODAY AT 20 TO 30 KNOTS WITH 40 KNOT GALES... BECOMING NORTHWEST THIS EVENING BEFORE DIMINISHING OVERNIGHT. * WAVES: WAVES BUILDING TO 8 TO 12 FEET TONIGHT...THEN SUBSIDING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
366 WHUS73 KIWX 151530 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 AM EST THU DEC 15 2011 LMZ043-046-152330- /O.CON.KIWX.GL.W.0037.000000T0000Z-111216T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1030 AM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST TODAY AT 20 TO 30 KNOTS WITH 40 KNOT GALES... BECOMING NORTHWEST THIS EVENING BEFORE DIMINISHING OVERNIGHT. * WAVES: WAVES BUILDING TO 8 TO 12 FEET TONIGHT...THEN SUBSIDING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
300 WHUS73 KIWX 152107 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 PM EST THU DEC 15 2011 LMZ043-046-160400- /O.CON.KIWX.GL.W.0037.000000T0000Z-111216T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 PM EST THU DEC 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: VEERING NORTHWEST THIS EVENING TO 30 KNOTS WITH GUSTS TO 40 KNOTS...DIMINISHING TO 15 TO 20 KNOTS LATE TONIGHT. * WAVES: 8 TO 12 FEET TONIGHT...SUBSIDING TO 3 TO 6 FEET BY FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
202 WHUS73 KIWX 160402 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 PM EST THU DEC 15 2011 LMZ043-046-161215- /O.EXP.KIWX.GL.W.0037.000000T0000Z-111216T0400Z/ /O.NEW.KIWX.SC.Y.0076.111216T0402Z-111216T1900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 PM EST THU DEC 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 8 TO 12 FEET TONIGHT...SUBSIDING TO 3 TO 6 FEET BY FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Dec 14, 4:18 PM EST, 53 minutes earlier.
Area forecast discussion, Dec 14, 4:18 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EST WED DEC 14 2011
.SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT...
KIWX RADAR DEPICTING BAND OF MOD/HVY RAIN ALONG/AHEAD OF WARM FRONT
LIFTING NORTH THROUGH THE AREA THIS AFTERNOON. THIS IS IN
ASSOCIATION WITH DEVELOPING SFC LOW IN CENTRAL PLAINS. WATER VAPOR
IMAGERY AND LATEST RUC ANALYSIS SHOWING LEAD SHORT WAVE EJECTING OUT
OF FOUR CORNERS AND WILL COMBINE WITH COUPLED JET STRUCTURE FROM
NORTHERN GREAT LAKES DOWN INTO THE CENTRAL PLAINS TO DEEPEN SFC LOW
AND DRIVE IT INTO WESTERN GREAT LAKES THIS EVENING. THIS WILL
PLACE THE FCST AREA IN ENHANCED MOIST SOUTHERLY FLOW IN THE WARM
SECTOR AND SUPPORT ANOTHER ROUND OF PRECIPITATION TONIGHT. COLD
FRONT WILL MOVE THROUGH THE AREA ON THURSDAY AND BRING AN END TO
RAIN BY 18Z. SIGNIFICANT DRYING BEHIND THE FRONT ALONG WITH MARGINAL
DELTA T WILL PROVIDE LITTLE SUPPORT FOR LES IN THE WAKE OF THIS
SYSTEM SO FAVOR CURRENT GRIDS IN KEEPING JUST A MENTION OF FLURRIES
ATTM. FIRST TWO PERIODS OF FCST WILL FEATURE NON-DIURNAL TEMP
PATTERN AS WARM FRONT LIFTING NORTH OF THE AREA TONIGHT WILL KEEP
TEMPS STEADY/SLOWLY RISING...THEN CAA BEHIND PASSAGE OF COLD FRONT
THURSDAY WILL SEE HIGHS REACHED IN THE MORNING FOLLOWED BY FALLING
TEMPS IN THE AFTERNOON. COOLER BUT SEASONABLE TEMPS THURSDAY NIGHT
WITH LOWS IN THE MID-UPPER 20S.
&&
.LONG TERM...
FRIDAY THROUGH WEDNESDAY
ACTIVE NORTHERN STREAM WILL INFLUENCE LOWER HEIGHTS INTO THE REGION
THIS WEEKEND WITH COLDER/DRIER AIR PUSHING INTO THE GREAT LAKES...AS
PERIPHERY DISTURBANCES ADVECT THROUGH THE FLOW. A SERIES OF THESE
WEAK INFLUENCES MAY INFLUENCE ENOUGH LIFT AND COLUMN SATURATION TO
SUPPORT LIGHT SNOW OR FLURRIES ACROSS THE NORTH...ALONG WITH A WEAK
LAKE RESPONSE. OTHERWISE...MODELS AND ENSEMBLES CONTINUE TO SUPPORT
THE EJECTION OF A SW CONUS DISTURBANCE INTO THE REGION BY EARLY NEXT
WEEK...WITH SOME RATHER SIG DISCREPANCIES AMONG DETERMINISTIC
SOLUTIONS. WILL STAY THE COURSE WITH PERSISTENCE...FAVORING THE
WARMER ECMWF AND GEM. THIS WILL ESP BE TRUE IF FLOW PHASING IS
REALIZED...WHICH IS CERTAINLY POSSIBLE GIVEN THE PATTERN. SMALL
ADJUSTMENT MADE TO THE PREVIOUS FORECAST...GENERALLY TO POPS/WX.
FRI-SUN...OVERALL DRY/SLIGHTLY DISTURBED FLOW WILL REMAIN IN THE
GREAT LAKES REGION. CONTINUED TO OPT NOT TO INCLUDE A LAKE EFFECT
SNOW SHOWER MENTION FRI-SAT FAR NW GIVEN MARGINAL SUPPORT FOR LAKE
INDUCE CONVECTION...WITH ONLY A FLURRY MENTION ATTM...SPREAD OVER
THE ENTIRE NORTH TO COVER THE POTENTIAL FOR LIGHT SNOW WITH ANY OF
THE WEAK DISTURBANCES. PROFILES INDICATE SIG DRYING IN THE SFC TO H8
LAYER WITH MARGINAL DELTA T/S PRESENT. CANNOT RULE OUT A FEW
FLURRIES OR LIGHT LAKE EFFECT SNOW SHOWERS IF COLDER PROFILES
VERIFY...COUPLED WITH A WEAK NORTHERN STREAM DISTURBANCE PROGGED
INTO THE REGION...WHICH COULD GENERATE ENOUGH INVERSION HEIGHT
UNDULATION TO SUPPORT PERHAPS A FEW SNOW SHOWERS/FLURRIES IN SHORT
FETCH WESTERLY FLOW. OTHERWISE...TEMPS ARE EXPECTED TO REMAIN AROUND
NORMAL TO SLIGHTLY ABOVE IN THE PERIOD...WITH LAKE EFFECT CLOUDS
ACROSS NORTHERN AREAS LINGERING THROUGH SAT.
MON-WED...CHANCES FOR A DECENT STORM SYSTEM CONTINUE...AS AN ACTIVE
NORTHERN STREAM IMPULSE LIKELY INTERACTS WITH ANOTHER SW CONUS
UPPER LOW. ADVECTION TIMING/THERMAL FIELDS/AND HEIGHT FALL DEPTH
INTO THE REGION IS STILL MUCH UNCERTAIN...BUT GIVEN THE GFS/S
TENDENCY TOWARD PROGRESSIVE FLOW...LIKELY BIASING THE NAEFS
SOLUTIONS...HAVE CONTINUED TO SIDE TOWARD THE MORE RELIABLE ECMWF. A
TREND TO A DEEPER H5 SOLUTION WOULD CERTAINLY BE NEEDED...ESP IF
WAVE PHASING RESULTS...WITH COUPLED JET DYNAMICS LIKELY SHIFTING THE
SFC LOW TRACK NW OF THE FA...AS SEEN IN THE GEM. RETAINED A
RAIN/SNOW MENTION IN MOST PERIODS...MAINLY TO COVER
UNCERTAINTY...BUT IT CERTAINLY LOOKS LIKE RAIN WILL BE THE DOMINATE
WEATHER TYPE IN THE PERIOD...ESP SE HALF. CONTINUE TO EXPECT MORE
ADJUSTMENT IN THIS PERIOD.
&&
.AVIATION.../18Z TAFS/
KIWX RADAR INDICATING BAND OF MODERATE TO HEAVY RAIN IMPACTING KSBN
ATTM AND IS EXPECTED TO ARRIVE AT KFWA BETWEEN 19-20Z THIS AFTERNOON
KEEPING IFR CONDITIONS OVER THE AREA THROUGH MUCH OF THE TAF PERIOD.
LOW PRESSURE WILL TRACK UP INTO THE WESTERN GREAT LAKES THIS EVENING
KEEPING GUSTY S/SW FLOW AND LLWS AT BOTH TAF SITES INTO THE EARLY
MORNING HOURS THURSDAY. COLD FRONT WILL MOVE THROUGH THURSDAY
MORNING AND BRING AN END TO THE RAIN BUT LOW LEVEL MOISTURE WILL
KEEP IFR/MFVR CIGS OVER THE AREA THROUGH THE END OF THE TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH THROUGH THURSDAY EVENING FOR LMZ043-046.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.
&&
SHORT TERM...LOGSDON
LONG TERM...JC
AVIATION...LOGSDONHazardous weather outlook, Dec 14, 5:41 AM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 541 AM EST WED DEC 14 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-151045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 541 AM EST WED DEC 14 2011 /441 AM CST WED DEC 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE POSSIBLE BY LATE TONIGHT...ESPECIALLY NORTH OF ROUTE 24. THIS MAY RESULT IN MINOR FLOODING OF CREEKS AND OTHER LOW LYING AREAS. THUNDERSTORMS ARE ALSO POSSIBLE...BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RUNOFF FROM HEAVY RAINFALL TODAY AND TONIGHT COULD RESULT IN MINOR FLOODING ALONG SOME RIVERS IN THE AREA BY FRIDAY...POSSIBLY CONTINUING INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAINFALL AND FLOODING ARE REQUESTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 541 AM EST WED DEC 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON. A GALE WATCH IS IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WATCH IS IN EFFECT FOR THURSDAY AND THURSDAY EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 5:39 AM EST | Small Craft Advisory | IWX | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.